# SDR SWAA2025012087354

- Difficulty date: January 18, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,173 hours, 19,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H MULTIPLES EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT ROW 8DEF REF AMM 33-51-06.OPS CHECK GOOD
